# SDR USAA2011022390854

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 62,147 hours, 24,607 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE174004
- Part serial: 1005
- Condition: Low Pressure
- Location: R2 Door
- Part time: 38,900 hours, 15,825 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 339 - PHX - EES - R-2 DOOR ASSIST BOTTLE LOW PRESSURE.  MAINTENANCE SERVICED DOOR ASSSIT BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
